Alert archive / Maine / Small Craft Advisories in 2012
Small Craft Advisory 67, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Dec 1, 2012, 2:52 AM EST. It took effect at Dec 2, 2012, 12:00 AM EST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2012, 2:52 AM EST (07:52 UTC)
- In effect from
- Dec 2, 2012, 12:00 AM EST
- Expired
- Dec 3, 2012, 6:37 AM EST
- In force
- 31 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
272 WHUS71 KCAR 010752 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 252 AM EST SAT DEC 1 2012 ANZ050>052-012100- /O.NEW.KCAR.SC.Y.0067.121202T0900Z-121203T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 252 AM EST SAT DEC 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 7 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 7 AM EST MONDAY. * WINDS AND SEAS...SOUTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
8 follow-up statements
235 WHUS71 KCAR 011840 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 140 PM EST SAT DEC 1 2012 ANZ050>052-020245- /O.CON.KCAR.SC.Y.0067.121202T0900Z-121203T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 140 PM EST SAT DEC 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO 7 AM EST MONDAY... * WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
077 WHUS71 KCAR 012005 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 305 PM EST SAT DEC 1 2012 ANZ050>052-020415- /O.EXT.KCAR.SC.Y.0067.121202T0500Z-121203T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 305 PM EST SAT DEC 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EST MONDAY... * WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
273 WHUS71 KCAR 020409 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1109 PM EST SAT DEC 1 2012 ANZ050>052-021215- /O.CON.KCAR.SC.Y.0067.121202T0500Z-121203T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1109 PM EST SAT DEC 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HEWITT
120 WHUS71 KCAR 020810 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 310 AM EST SUN DEC 2 2012 ANZ050>052-022100- /O.CON.KCAR.SC.Y.0067.000000T0000Z-121203T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 310 AM EST SUN DEC 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
442 WHUS71 KCAR 022046 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 346 PM EST SUN DEC 2 2012 ANZ050-051-030500- /O.EXT.KCAR.SC.Y.0067.000000T0000Z-121203T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 346 PM EST SUN DEC 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST MONDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-030500- /O.CON.KCAR.SC.Y.0067.000000T0000Z-121203T1200Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 346 PM EST SUN DEC 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
562 WHUS71 KCAR 030205 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 905 PM EST SUN DEC 2 2012 ANZ052-031000- /O.CON.KCAR.SC.Y.0067.000000T0000Z-121203T1200Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 905 PM EST SUN DEC 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ050-051-031000- /O.CON.KCAR.SC.Y.0067.000000T0000Z-121203T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 905 PM EST SUN DEC 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST MONDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT...BECOMING NORTHWEST. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NORCROSS
019 WHUS71 KCAR 030743 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 243 AM EST MON DEC 3 2012 ANZ052-031200- /O.CON.KCAR.SC.Y.0067.000000T0000Z-121203T1200Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 243 AM EST MON DEC 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ050-051-031545- /O.CON.KCAR.SC.Y.0067.000000T0000Z-121203T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 243 AM EST MON DEC 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
184 WHUS71 KCAR 031137 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 637 AM EST MON DEC 3 2012 ANZ050-051-031800- /O.CAN.KCAR.SC.Y.0067.000000T0000Z-121203T1800Z/ /O.NEW.KCAR.SC.Y.0068.121203T1200Z-121203T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 637 AM EST MON DEC 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-031245- /O.CAN.KCAR.SC.Y.0067.000000T0000Z-121203T1200Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 637 AM EST MON DEC 3 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Dec 1, 1:02 AM EST, 1 hour 50 minutes earlier.
Area forecast discussion, Dec 1, 1:02 AM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 102 AM EST SAT DEC 1 2012 .SYNOPSIS... COLD HIGH PRESSURE WILL CREST OVER THE AREA LATE TONIGHT THEN SLIDE TO THE EAST ON SATURDAY. A WARM FRONT WILL MOVE IN SATURDAY NIGHT AND LIFT NORTH OF THE REGION ON SUNDAY. && .NEAR TERM /THROUGH TODAY/... 1230 AM UPDATE: MADE CHGS TO FCST OVRNGT LOWS TO BRING BACK TEMP DISTRIBUTION USED YSTDY ATTM. OTHERWISE...VERY THIN SC HAS MANAGED TO GRAZE NE AROOSTOOK COUNTY FROM THE GASPE PNSL AREA...BUT WITH INCREASING SUBSIDENCE AND 925 MB DRY AIR ADVCN WITH THE APCH OF THE SFC HI...THIS THIN BAND OF CLDS SHOULD MOVE BACK INTO NB PROV AND DISSIPATE. 938 PM UPDATE: A TRANQUIL NIGHT AS A SFC RIDGE SETTLES NEARLY OVERHEAD LATE TONIGHT. HIGH CLOUDS NOTED ON SATELLITE PICTS DRIFTING EAST ACROSS SOUTHERN MAINE AS A FAST MOVING SHORTWAVE TROUGH OVER THE EASTERN GREAT LAKES MOVES EAST WITH NO IMPACT ON THE CWA. HIGH CLOUDS ON THE BACK SIDE OF THE HIGH MAY BEGIN TO MOVE INTO FAR WESTERN MAINE AFTER 10Z/5 AM EST...BUT THEY ARE NOT EXPECTED TO BE THICK ENOUGH TO HAVE AN IMPACT ON THE LOW TEMPS. THE COLDEST SPOTS IN NORTHERN SOMERSET AND WESTERN AROOSTOOK COUNTIES ARE ALREADY DOWN BELOW ZERO. THE ONLY UPDATE WAS SOME VERY MINOR TWEAKS TO THE TEMPS AS A FEW SPOTS WERE RUNNING A FEW DEGREES BELOW FCST TEMPS AT 02Z. OTHERWISE...THE ONGOING FORECAST IS IN GREAT SHAPE. 600PM UPDATE: MADE MINOR ADJUSTMENTS TO THE TEMPERATURES THROUGH THE OVERNIGHT HOURS...OTHERWISE PREVIOUS FORECAST REMAINS ON TRACK. ORGNL DISC: COLD AGAIN TONIGHT AND THEN A GRADUAL MODERATION IN TEMPERATURE FOR SATURDAY. HIGH PRES SETTLING OVER THE REGION TONIGHT ALONG W/CLEAR SKIES AND LIGHT WINDS WILL LEAD TO VERY COLD NIGHT. AS A MATTER OF FACT, SOME AREAS ACROSS THE NORTH AND WEST WILL SEE READINGS GO BELOW 0F ESPECIALLY AREAS LIKE THE ST. JOHN VALLEY, NORTHERN MAINE WOODS AND LOW LYING AREAS. HISTORICALLY SPEAKING, THE COLDEST NIGHT SUCH AS A SETUP AS THIS ONE IS WHEN WAA IS ON THE ONSET AND LLVL INVERSION SETTING UP. ADJUSTMENTS WERE MADE TO THE PREVIOUS FCST MINS TO BRING THEM UP A FEW DEGREES ESPECIALLY OVER THE HIGHER TERRAIN. ANYWAY YOU LOOK AT IT, DEFINITELY BELOW NORMAL FOR LATE NOVEMBER. SATURDAY WILL SEE INCREASING CLOUDS AND AS MENTIONED EARLIER, A MODERATION IN TEMPERATURES AFTER A VERY COLD NIGHT. HIGH PRES WILL SLIDE TO THE E INTO NEW BRUNSWICK ALLOWING FOR A RETURN FLOW OF MILDER AIR TO BE ADVECTED INTO THE REGION. A WARM FRONT SEEN ON THE 18Z SFC ANALYSIS MOVING ACROSS W NYS AND NE PA WILL SLOWLY LIFT NORTHWARD ON SATURDAY. MDL SOUNDINGS INCLUDING THE NAM/GFS AND GEM SHOW COLUMN MOISTENING FROM THE TOP DOWN W/AN OVERRUNNING SETUP INITIALLY. INFLOW FROM THE SSE FLOW WILL ALLOW THE LLVLS TO MOISTEN ACROSS THE SW AND DOWNEAST AREAS IN THE AFTERNOON. A 35KT JETLET AT 700MBS WILL AID IN SOME LIFT ALLOWING FOR LIGHT PRECIP TO BREAK OUT. ATTM, PRECIP WILL BE VIRGA UNTIL THE COLUMN MOISTENS DOWN MORE TO ALLOW FOR PRECIP TO REACH THE GROUND. USED THE SREF POPS WHICH SHOW NO MORE THAN 40% CHANCE FOR SOME LIGHT SNOW BY LATE IN THE AFTERNOON. FCST HIGHS ARE EXPECTED TO BE IN THE MID 20S NORTH AND UPPER 20S AND LOWER 30S FOR THE CENTRAL AND DOWNEAST AREAS RESPECTIVELY. && .SHORT TERM /TONIGHT THROUGH MONDAY/... CLOUDS WILL THICKEN AS MOISTURE MOVES IN BEHIND DEPARTING HIGH PRESSURE SATURDAY NIGHT AND A WARM FRONT APPROACHES FROM THE SOUTHWEST. LIGHT SNOW IS EXPECTED TO SPREAD ACROSS THE AREA SATURDAY NIGHT AND THEN CHANGE TO RAIN FROM SOUTH TO NORTH AS WARMER AIR ADVECTS IN FROM THE SOUTH EARLY SUNDAY MORNING. THICKNESS PROFILES INDICATE WARM AIR MOVING NORTH IN THE LOW LEVELS BEFORE THE MID LEVELS. NORMALLY THIS DOES NOT FAVOR FREEZING PRECIPITATION SUCH AS SLEET OR FREEZING RAIN. HOWEVER...SINCE THIS PRECIPITATION IS COMING IN QUICKLY BEHIND A VERY COLD AIR MASS SOME OF THE RAIN MAY INITIALLY FREEZE ON SOME SURFACES SO INCLUDED A NARROW BAND OF FREEZING RAIN WITH THE RAIN EARLY ON. THE BEST CHANCE FOR FREEZING RAIN WILL BE OVER THE FAR NORTH. PRECIPITATION SHOULD BE OVER TO ALL RAIN BY LATE SUNDAY MORNING. OCCASIONAL RAIN AND SHOWERS WILL CONTINUE INTO SUNDAY AFTERNOON AND A BRIEF BAND OF HEAVIER RAIN MAY MOVE THROUGH SUNDAY EVENING AS A COLD FRONT MOVES ACROSS. AMOUNTS SHOULD GENERALLY BE AROUND A QUARTER INCH WITH LOCALLY UP TO A HALF INCH IN SOME SPOTS. WEAK HIGH PRESSURE WILL RETURN ON MONDAY. THE AIR MASS MONDAY WILL STILL BE MILD WITH HIGHS IN THE 40S IN MOST AREAS. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... AS A SURFACE HIGH MOVES OFF TO THE EAST MONDAY NIGHT INTO TUESDAY THIS WILL ALLOW FOR A SOUTHERLY FLOW TO SET UP WITH HIGHS TUESDAY REACHING THE MID 40S NORTH TO AROUND 50 SOUTH. TUESDAY WILL BEGIN PARTLY TO MOSTLY SUNNY WITH CLOUDS INCREASING THROUGH THE DAY AHEAD OF THE NEXT COLD FRONT. THE GFS/GMOS BRINGS IN SHOWERS IN ASSOCIATION WITH THIS FRONT A BIT FASTER THAN THE GEM GLOBAL AND ESPECIALLY THE ECMWF SO SCALED BACK POPS A BIT KEEPING CHANCE POPS LIMITED TO THE NW PART OF THE CWA FOR TUESDAY AFTERNOON. AS THE FRONT MOVES THROUGH TUESDAY NIGHT INTO EARLY WEDNESDAY EXPECT A PERIOD OF RAIN POSSIBLY ENDING AS A LITTLE SNOW AS THE COLDER AIR MOVES IN. HIGHS LOOK TO OCCUR EARLY WEDNESDAY WITH TEMPERATURES FALLING THROUGH THE DAY ON BRISK NW WINDS. THE WEATHER PATTERN LOOKS TO REMAIN FAIRLY PROGRESSIVE FOR THE END OF NEXT WEEK WITH FAIR AND COLDER TEMPERATURES THURSDAY BEING FOLLOWED BY SOME MODERATION BY FRIDAY ON SOUTHERLY WINDS AHEAD OF THE NEXT SYSTEM. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... NEAR TERM: VFR RIGHT THROUGH SATURDAY. SHORT TERM:CONDITIONS WILL LOWER TO IFR SATURDAY NIGHT AND REMAIN IFR SUNDAY INTO SUNDAY NIGHT IN LOW CLOUDS. CONDITIONS SHOULD IMPROVE TO MVFR LATE SUNDAY NIGHT THEN VFR ON MONDAY. EXPECT VFR CONDITIONS MONDAY NIGHT THROUGH THE DAY TUESDAY WITH A PERIOD OF MVFR/IFR CONDITIONS LIKELY TUESDAY NIGHT INTO EARLY WEDNESDAY AS A PERIOD OF RAIN MOVES THROUGH WITH THE NEXT COLD FRONT. THIS RAIN MAY WIND DOWN AS A LITTLE SNOW, ESPECIALLY OVER THE NORTH. && .MARINE... NEAR TERM: SEAS RUNNING AROUND 2 FT AT THE EASTERN MAINE SHELF THIS EVE. HIGH PRESSURE SETTLES OVER THE WATERS LATE TONIGHT AND SAT MORNING WITH THE WIND REGIME TO REMAIN LIGHT THROUGH SAT. SHORT TERM: SCA MAY BE NEEDED FOR WINDS GUSTING OVER 25 KT SATURDAY NIGHT INTO SUNDAY NIGHT. WINDS SHOULD BE LIGHTER ON MONDAY AS WEAK HIGH PRESSURE MOVES OVER. EXPECT TRANQUIL CONDITIONS MONDAY NIGHT THROUGH THE FIRST PART OF TUESDAY. WINDS WILL INCREASE BY LATE TUESDAY AHEAD OF THE NEXT FRONT WITH SCA CONDITIONS LIKELY BY TUESDAY NIGHT LASTING THROUGH WEDNESDAY. WINDS WILL INITIALLY BE SW AHEAD OF THE FRONT CHANGING TO NW IN THE FRONT'S WAKE. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...VJN SHORT TERM...BLOOMER LONG TERM...FITZSIMMONS AVIATION...VJN MARINE...VJN/BLOOMER
Hazardous weather outlook, Nov 30, 1:00 PM EST, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 100 PM EST FRI NOV 30 2012 MEZ001>006-010-011-015>017-029>032-011800- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 100 PM EST FRI NOV 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-011800- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 100 PM EST FRI NOV 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEWITT
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 3:08 PM EST | Winter Weather Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 23 hr |
Nearby
Small Craft Advisories in Maine, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.